On the linear relations among parametrized multiple series

Minoru Hirose, Hideki Murahara, Tomokazu Onozuka

Research output: Contribution to journalArticlepeer-review

Abstract

Parametrized multiple series are generalizations of the multiple zeta values introduced by Igarashi. In this work, we completely determine all the linear relations among these parametrized multiple series. Specifically, we prove the following two statements: the linear part of the Kawashima relation for multiple zeta values can be generalized to parametrized multiple series; any linear relations among the parametrized multiple series can be written as a linear combination of the linear part of the Kawashima relation.

Original languageEnglish
Pages (from-to)1095-1105
Number of pages11
JournalRamanujan Journal
Volume60
Issue number4
DOIs
Publication statusPublished - Apr 2023

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On the linear relations among parametrized multiple series'. Together they form a unique fingerprint.

Cite this